The Intransitive and Transitive Suffixes of Kui
Bibliographic Data
| ID | 3963046 |
|---|---|
| Authors | P S Subrahmanyam (corresponding author) |
| Year | 1965 |
| Volume | 85 |
| Issue | 4 |
| Pages | 551 |
| Publication date | 1965-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/596723 |
| OpenAlex | W2324197167 |
| Language | EN |
Combinatorics · Linguistics · Transitive relation · Linguistics and Cultural Studies · Linguistics and language evolution · Mathematics · Philosophy
| Highly cited | No |
|---|